# SDR W8PA960115

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65479573
- Condition: Corroded
- Location: Bs 793-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THRESHOLD WEB PLATE BS 793-847, RBL 21, WL 160.  OUT OF LIMITS PER SRM 53-60-15.  REMOVED AND REPLACED WEB IAW SRM 51-40-02, 51-20-01.  (M)
